American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 114 found      Go to page: 1 2 3 4

[1] Marius Dadarlat. A stably contractible $C^\ast$-algebra which is not contractible. Proc. Amer. Math. Soc. 142 (2014) 3217-3220.
Abstract, references, and article information   
View Article: PDF

[2] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[3] Klaus Thomsen. The $C^*$-algebra of the exponential function. Proc. Amer. Math. Soc. 142 (2014) 181-189.
Abstract, references, and article information   
View Article: PDF

[4] Frédéric Latrémolière and Judith A. Packer. Noncommutative solenoids and their projective modules. Contemporary Mathematics 603 (2013) 35-53.
Book volume table of contents   
View Article: PDF

[5] Mostafa Esfahani Zadeh. A note on some classical results of Gromov-Lawson. Proc. Amer. Math. Soc. 140 (2012) 3663-3672.
Abstract, references, and article information   
View Article: PDF

[6] Bruce Blackadar, Leonel Robert, Aaron P. Tikuisis, Andrew S. Toms and Wilhelm Winter. An algebraic approach to the radius of comparison. Trans. Amer. Math. Soc. 364 (2012) 3657-3674.
Abstract, references, and article information   
View Article: PDF

[7] Severino T. Melo, Thomas Schick and Elmar Schrohe. C$^*$-algebra approach to the index theory of boundary value problems. Contemporary Mathematics 584 (2012) 129-146.
Book volume table of contents   
View Article: PDF

[8] Matthias Lesch, Henri Moscovici and Markus J. Pflaum. Connes--Chern character for manifolds with boundary and eta cochains. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[9] Berndt Brenken and Zhuang Niu. The C*-algebra of a partial isometry. Proc. Amer. Math. Soc. 140 (2012) 199-206. MR 2833532.
Abstract, references, and article information   
View Article: PDF

[10] Eduard Ortega, Francesc Perera and Mikael Rørdam. The Corona Factorization Property and refinement monoids. Trans. Amer. Math. Soc. 363 (2011) 4505-4525. MR 2806681.
Abstract, references, and article information   
View Article: PDF

[11] You Qing Ji and Yuan Hang Zhang. A note on the topological stable rank of an ideal. Proc. Amer. Math. Soc. 139 (2011) 3999-4002. MR 2823045.
Abstract, references, and article information   
View Article: PDF

[12] Nikolay A. Ivanov. The $K$-theory of Toeplitz $C^*$-algebras of right-angled Artin groups. Trans. Amer. Math. Soc. 362 (2010) 6003-6027. MR 2661506.
Abstract, references, and article information   
View Article: PDF

[13] Kenneth R. Goodearl. Affine continuous functions on state spaces. Math. Surveys Monogr. 20 (2010) 207-216.
Book volume table of contents   
View Article: PDF

[14] Kenneth R. Goodearl. Choquet simplices. Math. Surveys Monogr. 20 (2010) 153-165.
Book volume table of contents   
View Article: PDF

[15] Kenneth R. Goodearl. Metric completions. Math. Surveys Monogr. 20 (2010) 188-206.
Book volume table of contents   
View Article: PDF

[16] Kenneth R. Goodearl. Representation by affine continuous functions. Math. Surveys Monogr. 20 (2010) 113-125.
Book volume table of contents   
View Article: PDF

[17] Kenneth R. Goodearl. Affine continuous functions on Choquet simplices. Math. Surveys Monogr. 20 (2010) 166-187.
Book volume table of contents   
View Article: PDF

[18] Kenneth R. Goodearl. Dimension groups. Math. Surveys Monogr. 20 (2010) 44-59.
Book volume table of contents   
View Article: PDF

[19] Kenneth R. Goodearl. Basic notions. Math. Surveys Monogr. 20 (2010) 1-21.
Book volume table of contents   
View Article: PDF

[20] Kenneth R. Goodearl. Interpolation. Math. Surveys Monogr. 20 (2010) 22-43.
Book volume table of contents   
View Article: PDF

[21] Kenneth R. Goodearl. Norm-completeness. Math. Surveys Monogr. 20 (2010) 236-262.
Book volume table of contents   
View Article: PDF

[22] Kenneth R. Goodearl. Partially Ordered Abelian Groups with Interpolation. Math. Surveys Monogr. 20 (2010) MR MR845783.
Book volume table of contents   

[23] Kenneth R. Goodearl. Simple dimension groups. Math. Surveys Monogr. 20 (2010) 217-235.
Book volume table of contents   
View Article: PDF

[24] Kenneth R. Goodearl. Extensions of dimension groups. Math. Surveys Monogr. 20 (2010) 285-308.
Book volume table of contents   
View Article: PDF

[25] Kenneth R. Goodearl. Compact convex sets. Math. Surveys Monogr. 20 (2010) 73-93.
Book volume table of contents   
View Article: PDF

[26] Kenneth R. Goodearl. Dedekind $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 141-152.
Book volume table of contents   
View Article: PDF

[27] Kenneth R. Goodearl. Countable interpolation and monotone $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 263-284.
Book volume table of contents   
View Article: PDF

[28] Kenneth R. Goodearl. States. Math. Surveys Monogr. 20 (2010) 60-72.
Book volume table of contents   
View Article: PDF

[29] Kenneth R. Goodearl. State spaces. Math. Surveys Monogr. 20 (2010) 94-112.
Book volume table of contents   
View Article: PDF

[30] Kenneth R. Goodearl. General comparability. Math. Surveys Monogr. 20 (2010) 126-140.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 114 found      Go to page: 1 2 3 4